# SDR SWAA2015123047520

- Difficulty date: December 10, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 68,110 hours, 55,151 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6971714
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD MLG FITTING CRACKED AT FASTENER HOLE, STATION RSS 224.  REPAIRED FITTING IAW EA.
